# SDR 2007FA0000925

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N4640E
- Make and model: Cessna A185F
- Aircraft serial: 18503824
- Aircraft time: 12,678 hours
- Engine: Cont IO520D
- Engine time: 877 hours
- System (JASC): 7603 · Power Lever
- Part: Link Rod
- Part number: 632558A1
- Condition: Worn
- Location: Throttle
- Part time: 877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE BUTTERFLY (P/N: 625601G) AND THROTTLE BODY (P/N: 639437)ARE WORN, ALLOWING BUTTERFLY SHAFT TO SLIDE SIDE TO SIDE CAUSING THE LINK ROD ASSEMBLY (P/N: 632558A1)TO WEAR CHAFING THE WAVE WASHER AND COTTER PIN. THE COTTER PIN AND WAVE WASHER AT THE THROTTLE BODY WERE MISSING AT THE TIME OF INSPECTION. IF THE LINK ROD FROM THE THROTTLE BODY ARM AND THE METERING BLOCK ARM DETACHES, PROPER FUEL METERING CEASES.
